Journal of Commutative Algebra

Toric ideals and their circuits

Hidefumi Ohsugi and Takayuki Hibi

Full-text: Open access

Article information

Source
J. Commut. Algebra, Volume 5, Number 2 (2013), 309-322.

Dates
First available in Project Euclid: 12 August 2013

Permanent link to this document
https://projecteuclid.org/euclid.jca/1376328035

Digital Object Identifier
doi:10.1216/JCA-2013-5-2-309

Mathematical Reviews number (MathSciNet)
MR3096906

Zentralblatt MATH identifier
1270.13018

Citation

Ohsugi, Hidefumi; Hibi, Takayuki. Toric ideals and their circuits. J. Commut. Algebra 5 (2013), no. 2, 309--322. doi:10.1216/JCA-2013-5-2-309. https://projecteuclid.org/euclid.jca/1376328035


Export citation

References

  • T. Bogart, A.N. Jensen and R.R. Thomas, The circuit ideal of a vector configuration, J. Algebra 309 (2007), 518-542.
  • I.M. Gelfand, M.I. Graev and A. Postnikov, Combinatorics of hypergeometric functions associated with positive roots, in Arnold-Gelfand mathematics seminars, geometry and singularity theory, V.I. Arnold, I.M. Gelfand, M. Smirnov and V.S. Retakh, eds., Birkhäuser, Boston, 1997.
  • T. Hibi and L. Katthän, Edge rings satisfying Serre's condition $(R_1)$, Proc. Amer. Math. Soc., to appear.
  • J.E. Humphreys, Introduction to Lie algebras and representation theory, Second printing, Springer-Verlag, Berlin, 1972.
  • J. Martinez-Bernal and R.H. Villarreal, Toric ideals generated by circuits, Alg. Colloq. 19 (2012), 665-672.
  • H. Ohsugi, J. Herzog and T. Hibi, Combinatorial pure subrings, Osaka J. Math. 37 (2000), 745-757.
  • H. Ohsugi and T. Hibi, Normal polytopes arising from finite graphs, J. Alg. 207 (1998), 409-426.
  • –––, Toric ideals generated by quadratic binomials, J. Alg. 218 (1999), 509-527.
  • –––, Quadratic initial ideals of root systems, Proc. Amer. Math. Soc. 130 (2002), 1913-1922.
  • –––, Indispensable binomials of finite graphs, J. Alg. Appl. 4 (2005), 421-434.
  • –––, Toric ideals arising from contingency tables, in Commutative algebra and combinatorics, W. Bruns, ed., Raman. Math. Soc. Lect. Notes Ser. 4, Mysore, 2007.
  • E. Reyes, C. Tatakis and A. Thoma, Minimal generators of toric ideals of graphs, Adv. Appl. Math. 48 (2012), 64-78.
  • B. Sturmfels, Gröbner bases and convex polytopes, American Mathematical Society, Providence, RI, 1996. \noindentstyle